# SDR SWAA2025012789467

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 47,035 hours, 24,872 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PRESSURE BELOW LIMITS<[01] REMOVED AND REPLACED AFT SERVICE DOOR SLIDE PER SWA MT 725-61-06-AS AND AMM 25-66-01.
